# SDR DXTA2022122777020

- Difficulty date: December 23, 2022
- Submitted: December 27, 2022
- Operation: Air carrier
- Aircraft: N812QS
- Make and model: Rkwell 700
- Aircraft serial: 7000048
- Aircraft time: 1,970 hours, 1,145 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Valve
- Part number: 39987
- Part serial: 0023
- Condition: Defective
- Location: Brakes
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

BRAKE 50% DEGRADED AMBER CAS MESSAGE CAME ON AFTER PARKING BRAKE RELEASED. NO PRESSURE IN THE INBOARD BRAKES WHEN BRAKES APPLIED. FULL PRESSURE, 3000 PSI  WHEN USING THE PARKING BRAKE. BOTH OUTBOARD BRAKES WORKING CORRECTLY.   REMOVED FAILED INBOARD BRAKE CONTROL VALVE & INSTALLED REPAIRED BRAKE CONTROL VALVE. OPERATIONAL CHECKS GOOD. REF CE-700 MM 32-41-35
